Translator Disclaimer
May 2019 Large deviation principle for random matrix products
Cagri Sert
Ann. Probab. 47(3): 1335-1377 (May 2019). DOI: 10.1214/18-AOP1285

Abstract

Under a Zariski density assumption, we extend the classical theorem of Cramér on large deviations of sums of i.i.d. real random variables to random matrix products.

Citation

Download Citation

Cagri Sert. "Large deviation principle for random matrix products." Ann. Probab. 47 (3) 1335 - 1377, May 2019. https://doi.org/10.1214/18-AOP1285

Information

Received: 1 April 2017; Revised: 1 March 2018; Published: May 2019
First available in Project Euclid: 2 May 2019

zbMATH: 07067271
MathSciNet: MR3945748
Digital Object Identifier: 10.1214/18-AOP1285

Subjects:
Primary: 20P05, 60F10
Secondary: 22E46

Rights: Copyright © 2019 Institute of Mathematical Statistics

JOURNAL ARTICLE
43 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.47 • No. 3 • May 2019
Back to Top